Sur la résolvante d'un problème aux limites pseudo-différentiel
Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1977-1978), Exposé no. 14, 15 p.
@article{SEDP_1977-1978____A15_0,
     author = {Grubb, G.},
     title = {Sur la r\'esolvante d'un probl\`eme aux limites pseudo-diff\'erentiel},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique) dit aussi "S\'eminaire Goulaouic-Schwartz"},
     note = {talk:14},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1977-1978},
     zbl = {0381.35073},
     language = {fr},
     url = {http://www.numdam.org/item/SEDP_1977-1978____A15_0/}
}
Grubb, G. Sur la résolvante d'un problème aux limites pseudo-différentiel. Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1977-1978), Exposé no. 14, 15 p. http://www.numdam.org/item/SEDP_1977-1978____A15_0/

[1] S. Agmon: Asymptotic formulas with remainder estimates for eigenvalues of elliptic operators. Arch. Rat. Mech. Anal. 28 (1968), 165-183. | MR 228851 | Zbl 0159.15903

[2] S. Agmon et Y. Kannai: On the asymptotic behaviour of spectral functions and resolvent kernels of elliptic operators, Israel J. Math. 5 (1967), 1-30. | MR 218730 | Zbl 0148.13003

[3] L. Boutet De Monvel: Boundary problems for pseudo-differential operators, Acta Math. 126 (1971), 11-51. | MR 407904 | Zbl 0206.39401

[4] J.J. Duistermaat et V.W. Guillemin: The spectrum of positive elliptic operators and periodic bi-characteristics, Inv. Math. 29 (1975), 39-79. | MR 405514 | Zbl 0307.35071

[5] G. Eskin: Asymptotics near the boundary of spectral functions of elliptic self-adjoint boundary problems, Israel J. Math. 22 (1975), 214-246. | MR 390544 | Zbl 0341.35061

[6] G. Grubb et G. Geymonat: The essential spectrum of elliptic systems of mixed order, Math. Ann. 227 (1977), 145-194. | MR 435621 | Zbl 0361.35050

[7] G. Grubb: Spectral asymptotics for Douglis-Nirenberg elliptic and pseudo-differential boundary problems, Comm. Part. Diff. Equ. 2 (1977), 1071-1150. | MR 609013 | Zbl 0381.35034

[8] G. Grubb: Sur les valeurs propres des problèmes aux limites pseudo-différentiels, C. R. Acad. Sc. Paris, 286 (1978), 199-201. | MR 481635 | Zbl 0392.58014

[9] L. Hörmander: The spectral function of an elliptic operator, Acta Math. 121 (1968), 193-218. | MR 609014 | Zbl 0164.13201

[10] A.N. Kozevnikov: Spectral problems for pseudo-differential systems elliptic in the Douglis-Nirenberg sense, and their applications, Mat. Sb. 92 (134)(1973), 60-89 = Math. USSR Sb. 21 (1973), 63-90. | MR 336458

[11] D. Robert: Propriétés spectrales d'opérateurs pseudo-différentiels, thèse, à paraître dans Comm. Part. Diff. Equ. | Zbl 0392.35056

[12] R. Seeley: Complex powers of an elliptic operator, Proc. Symp. Pure Math. 10 (1967), 288-307. | MR 237943 | Zbl 0159.15504

[13] R. Seeley: The resolvent of an elliptic boundary problem, Amer. J. Math. 91 (1969), 889-920. | MR 265764 | Zbl 0191.11801

[14] B.A. Ton: On the asymptotic behavior of the spectral function of elliptic pseudo-differential operators, Ill. J. Math. 14 (1970), 452-463. | MR 412633 | Zbl 0195.14502